Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Topological objects and sheaves


Authors: Yeaton H. Clifton and J. Wolfgang Smith
Journal: Trans. Amer. Math. Soc. 105 (1962), 436-452
MSC: Primary 55.32
DOI: https://doi.org/10.1090/S0002-9947-1962-0145524-0
MathSciNet review: 0145524
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Cartan and S. Eilenberg, Foundation of fibre bundles, Symposium Internacional de Topología Algebraica, Mexico, 1958. MR 0098377 (20:4837)
  • [2] Y.H. Clifton and J. W. Smith, The category of topological objects, Proc. Nat. Acad. Sci. U.S.A. 47 (1961), 190-195. MR 0170314 (30:552)
  • [3] R. Godement, Théorie des faisceaux, Hermann, Paris, 1958. MR 0102797 (21:1583)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55.32

Retrieve articles in all journals with MSC: 55.32


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1962-0145524-0
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society